Loading, please wait...

Vicks DayQuil and NyQuil Severe Cold & Flu Relief Liquid - 12oz/2pk

About this item

At a glance

HSA/FSA Eligible
HSA/FSA Eligible

Highlights

  • This is an age restricted item and will require us to take a quick peek at your ID upon pick-up
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers temporary relief to your toughest cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • DAYQUIL SEVERE NON-DROWSY, DAYTIME RELIEF. Temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
  • NYQUIL NIGHTTIME RELIEF. Temporarily relieves common cold & flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing so you can sleep
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive

Specifications

Suggested Age: 12 Years and Up

Health Facts: Contains Pain Reliever, Contains Acetaminophen

Active Ingredient Strength Value: 651 milligrams

Product Warning: Contains Acetaminophen, do not use if you are pregnant or nursing

Product Form: Liquid

Primary Active Ingredient: Acetaminophen

Package Quantity: 2

TCIN: 14783780
UPC: 323900017788
Item Number (DPCI): 094-14-0054
Origin: Made in the USA
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

The Power of VICKS brought to you by the world's #1 selling cough and cold brand! Get powerful, multi-symptom cold and flu relief with DayQuil/NyQuil SEVERE Liquid. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold and flu symptoms, among over-the-counter cold and flu medicines. NyQuil SEVERE helps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need. DayQuil SEVERE offers non-drowsy cold and flu symptom relief, so you can power through the day. Each dose contains acetaminophen, a pain reliever and fever reducer that can help soothe your sore throat.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.7 out of 5 stars with 638 reviews
100% would recommend
2 recommendations

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.